# SDR 2004UALA00868

- Difficulty date: September 8, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 39,716 hours, 14,667 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN EXPERIENCED DAMAGE FROM JETWAY OPERATION CAUSING DENTS AT STA 600-620 BETWEEN STR 15 LT AND 17 LT.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER - TRIPLER REPAIR.
